# SDR ASAA2016100418217

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,433 hours, 10,255 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR REMAINED IN TEST MODE WHILE IN AUTO. AFTER CYCLING MANY TIMES RECEIVED  RADAR TO RESPOND IN MANUAL.  ACFT GROUNDED. CYCLED THE WX RADAR CB AND PERFORMED AN OPS TEST, IAW AMM 34-43-00. ALL OPS AND ETOPS GROUND VERIFICATION NORMAL.
